American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF

[2] Michał Machura, Saharon Shelah and Boaz Tsaban. Squares of Menger-bounded groups. Trans. Amer. Math. Soc. 362 (2010) 1751-1764. MR 2574876.
Abstract, references, and article information   
View Article: PDF

[3] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu. Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. Proc. Amer. Math. Soc. 133 (2005) 3421-3427. MR 2161168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Garcia-Ferreira and M. Sanchis. Weak selections and pseudocompactness. Proc. Amer. Math. Soc. 132 (2004) 1823-1825. MR 2051146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Valentin Gutev and Vesko Valov. Continuous selections and $C$-spaces. Proc. Amer. Math. Soc. 130 (2002) 233-242. MR 1855641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazumi Miyazaki. Characterizations of paracompact-like properties by means of set-valued semi-continuous selections. Proc. Amer. Math. Soc. 129 (2001) 2777-2782. MR 1838802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Valentin Gutev and Tsugunori Nogura. Vietoris continuous selections and disconnectedness-like properties. Proc. Amer. Math. Soc. 129 (2001) 2809-2815. MR 1838807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Francis Jordan and Sam B. Nadler Jr.. A result about a selection problem of Michael. Proc. Amer. Math. Soc. 129 (2001) 1219-1228. MR 1707150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. V. Srivatsa. Baire class $1$ selectors for upper semicontinuous set-valued maps . Trans. Amer. Math. Soc. 337 (1993) 609-624. MR 1140919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. van de Vel. A selection theorem for topological convex structures . Trans. Amer. Math. Soc. 336 (1993) 463-496. MR 1169083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Burgess and Ashok Maitra. Nonexistence of measurable optimal selections . Proc. Amer. Math. Soc. 116 (1992) 1101-1106. MR 1120505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sam B. Nadler. $\epsilon$-selections . Proc. Amer. Math. Soc. 114 (1992) 287-293. MR 1074756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. D. Garrett. Connected plane sets which contain no nondegenerate connected simple graph . Proc. Amer. Math. Soc. 113 (1991) 451-459. MR 991696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vasile Staicu. Continuous selections of solution sets to evolution equations . Proc. Amer. Math. Soc. 113 (1991) 403-413. MR 1076580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hisao Kato. A note on continuous mappings and the property of J. L. Kelley . Proc. Amer. Math. Soc. 112 (1991) 1143-1148. MR 1073527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Krzysztof Przesławski and Longin E. Rybiński. Michael selection theorem under weak lower semicontinuity assumption . Proc. Amer. Math. Soc. 109 (1990) 537-543. MR 1002163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Michael. A generalization of a theorem on continuous selections . Proc. Amer. Math. Soc. 105 (1989) 236-243. MR 939967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Sine. Hyperconvexity and nonexpansive multifunctions . Trans. Amer. Math. Soc. 315 (1989) 755-767. MR 954603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Maitra, B. V. Rao and V. V. Srivatsa. Some applications of selection theorems to parametrization problems . Proc. Amer. Math. Soc. 104 (1988) 96-100. MR 958050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. Michael. A note on a selection theorem . Proc. Amer. Math. Soc. 99 (1987) 575-576. MR 875402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Witold Marciszewski. Lindel\"of property in function spaces and a related selection theorem . Proc. Amer. Math. Soc. 101 (1987) 545-550. MR 908666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2